# SDR 99ZZZX2129

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4140Q
- Make and model: Cessna 310N
- Aircraft serial: 310N0040
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1108234
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STARTER IN QUESTION WAS VERY WEAK/SLUGGISH AND WOULD BARELY SPIN ENGINE FAST ENOUGH TO START.  UPON REPLACEMENTS OF STARTER, ALL OPERATIONS RETURNED TO NORMAL.
